# SDR AALA20160905010

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 54,692 hours, 6,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Low Voltage
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR OVERHEAD PANEL EMERGENCY POWER PACK FOUND VOLTAGE TOO LOW AND CANNOT RECHARGE.  REPLACED AND OPS TESTED NORMAL IAW AMM 33-51-06.
